5-cycle system of l (K v-K w)

Bryant, D. E. (2001) 5-cycle system of l (K v-K w). Journal of Combinatorial Mathematics and Combinatorial Computing, 38 161-175.

Author Bryant, D. E.
Title 5-cycle system of l (K v-K w)
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2001
Volume 38
Start page 161
End page 175
Total pages 15
Editor W.D. Wallis
Place of publication Canada
Publisher Charles Babbage Research Centre
Collection year 2001
Subject C1
780101 Mathematical sciences
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Q-Index Code C1

Document type: Journal Article
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 15:05:35 EST